# SDR 543411192006

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N322FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5434
- Aircraft time: 7,308 hours, 4,256 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED (AMBER FLAPS FAILED AT 22 DEGREES) ON APPROACH. CREW DELCARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT IS IN MAINTENANCE AND TROUBLESHOOTING IN PROGRESS.
